Skip to Main Content

Shop by category

Shop by Brand

Shop by Price

Health & Beauty

Showing results 1 – 2 of 2.


Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg. Kirkland Signature™ Aller-Fex™, 150 Tablets
$33.99
Free Shipping 4.9333(15)

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg.